ROBUST $H_{\infty}$ CONTROL FOR T–S TIME-VARYING DELAY SYSTEMS WITH NORM BOUNDED UNCERTAINTY BASED ON LMI APPROACH

Document Type: Research Paper

Authors

Department of Mathematics, Beijing Institute of Technology, Beijing 100081, China

Abstract

In this paper we consider the problem of delay-dependent robust
H1 control for uncertain fuzzy systems with time-varying delay. The Takagi–
Sugeno (T–S) fuzzy model is used to describe such systems. Time-delay is
assumed to have lower and upper bounds. Based on the Lyapunov-Krasovskii
functional method, a sufficient condition for the existence of a robust $H_{\infty}$
controller is obtained. The fuzzy state feedback gains are derived by solving
pertinent LMIs. The proposed method can avoid restrictions on the derivative
of the time-varying delay assumed in previous works. The effectiveness of our
method is demonstrated by a numerical example.

Keywords


[1] Y. Y. Cao and P. M. Frank, Stability analysis and synthesis of nonlinear time-delay systems
via linear Takagi–Sugeno fuzzy models, Fuzzy Sets and Systems, 124 (2001), 213-219.

2] P. Gahinet, A. Nemirovski, A. J. Laub and M. Chilali, LMI control toolbox, MathWorks Inc,
Natick, MA, 1995.
[3] H. Gao, P. Shi and J. Wang, Parameter-dependent robust stability of uncertain time-delay
systems, J. Comput. Appl. Math., 206 (2007), 366-373.
[4] T. M. Guerra and L. Vermeiren, LMI-based relaxed nonquadratic stabilization conditions for
nonlinear systems in the Takagi–Sugeno’s form, Automatica, 40 (2004), 823–829.
[5] A. T. Han, G. D. Chen, M. Y. Yang and L. Yu, Stabilizing fuzzy controller design for uncertain
time-delay systems, Proceedings of the 3rd World Congress on Intelligent Control and
Automation, 2000, 1540-1543.
[6] Q. L. Han and K. Gu, Stability of linear systems with time-varying delay: A generalized
discretized Lyapunov functional approach, Asian J. Contr., 3 (2001), 170-180.
[7] S. K. Hong and R. Langari, An LMI-based H1 fuzzy control system design with TS framework,
Inform. Sci., 123 (2000), 163-179.
[8] X. F. Jiang, Q. L. Han and X. H. Yu, Robust H1 control for uncertain Takagi–Sugeno fuzzy
systems with interval time-varying delay, 2005 American Control Conference June 8-10, 2005,
Portland, OR, USA, 2005, 1114-1119.
[9] M. Li and H. G. Zhang, Fuzzy H1 robust control for nonlinear time-delay system via fuzzy
performance evaluator, IEEE International Conference on Fuzzy Systerms, 2003, 555-560.
[10] C. H. Lien, Stabilization for uncertain Takagi–Sugeno fuzzy systems with time-varying delays
and bounded uncertainties, Chaos Solitons Fractals, 32 (2007), 645-652.
[11] C. Lin, Q. G. Wang and T. H. Lee, Delay-dependent LMI conditions for stability and stabilization
of T–S fuzzy systems with bounded time-delay, Fuzzy Sets and Systems, 157 (2006),
1229-1247.
[12] T. Takagi and M. Sugeno, Fuzzy identification of systems and its applications to modeling
and control, IEEE Trans. Systems Man Cybernet., 15 (1985), 116-163.
[13] R. J. Wang, W. W. Lin and W. J. Wang, Stabilizability of linear quardratic state feedback
for uncertain fuzzy time-delay systems, IEEE Trans. Systems Man Cybernet., (Part B), 34
(2004), 1288-1292.
[14] W. J. Wang, K. Tanaka and M. F. Griffin, Stabilization, estimation and robustness for largescale
time-delay systems, Control-Theory Adv. Technol., 7 (1991), 569-585.
[15] H. O. Wang, K. Tanaka and M. F. Griffin, An approach to fuzzy control of nonlinear systems:
Stability and design issues, IEEE Trans. Fuzzy Syst., 4 (1996), 14-23.
[16] J. Yoneyama, Robust control analysis and synthesis for uncertain fuzzy systems with timedelay,
The IEEE International Conference on Fuzzy Systerms, 2003, 396-401.
[17] K. W. Yu and C. H. Lien, Robust H1 control for uncertain T–S fuzzy systems with state
and input delays, Chaos Solitons Fractals, 37 (2008), 150-156.
[18] L. Yu, Robust control- An LMI method, Tsinghua University Press, Beijing, China, 2002.
[19] D. Yue and J. Lam, Reliable memory feedback design for a class of non-linear time delay
systems, Internat. J. Robust and Nonlinear Control, 14 (2004), 39-60.
[20] Y. Zhang and A. H. Pheng, Stability of fuzzy control systems with bounded uncertain delays,
IEEE Trans. Fuzzy Syst., 10 (2002), 92-97.